Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 176296, 11 pages
http://dx.doi.org/10.1155/2011/176296
Research Article

Some Relations between Twisted ( , 𝑞 )-Euler Numbers with Weight α and 𝑞 -Bernstein Polynomials with Weight α

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 19 July 2011; Accepted 26 August 2011

Academic Editor: John Rassias

Copyright © 2011 N. S. Jung et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. S. Jung, H. Y. Lee, and C. S. Ryoo, “Some Relations between Twisted ()-Euler Numbers with Weight α and -Bernstein Polynomials with Weight α,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 176296, 11 pages, 2011. https://doi.org/10.1155/2011/176296.